# SDR A6WA20121031568

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING OF THE MLG TRUNNION FITTING LOWER FLANGES FOUND 1 OVER SIZED HOLE IN LEFT SIDE.  REPAIRED HOLE IN LEFT MLG TRUNNION FITTING LOWER FLANGE IAW REO 601R-57-21-1775 REV-.
